Top answers from doctors based on your search:
Disclaimer

lamotrigine skin rash

A 29-year-old female asked:
Dr. Djamchid Lotfi
58 years experience Neurology
Yes!! : Yes it is well known that some people have an atopic constitution (sometimes with past history of atopic phenomena like asthma, eczema, hay fever etc ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
See Dr: Dermatologist best. Allergic reactions to this can be serious and might be treated with oral prednisone. Now that you have stopped it, are you getting ... Read More
A 30-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Possible side effect: please consult your prescribing physician and get a dermatology evaluation.
1
1 thank
Dr. Erin Robertson
19 years experience General Practice
Call your doctor now: Lamictal rashes are common, and fall somewhere in the spectrum between benign and annoying or dangerous. Once in a blue moon they can be life-threaten ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Lamotrigine: Dosage schedule and escalation of dose is different when used in seizure disorders compared with bipolar disorder. Most general practitioners don't ha ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Errol Ozdalga
13 years experience Hospital-based practice
Should be okay: Just itching is not the sign of the rash you are concerned about. The signs include visible changes in your skin. Also, this severe rash occurs after ... Read More
A 33-year-old member asked:
Dr. Eric L. Weiss
37 years experience Travel Medicine
Uncommon, but maybe: Lamotrigine (lamictal) can (rarely) cause serious, even life-threatening, rashes, but these usually occur within 2 to 8 weeks of starting treatment, b ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Bennett Machanic
52 years experience Neurology
Answers: 1. Would be very unusual for a rash to occur after a few weeks following initiation of lamotrigdine. 2. Even if timing is wrong, an itchy rash could ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Catherine Spratt turner
33 years experience Family Medicine
Rash: Steven Johnson syndrome is usually more pronounced with the rash. One small area would be unusual. Get it checked out by your pcp. The medication ... Read More
1
1 comment
2
2 thanks
A 88-year-old female asked:
Dr. Eric Hastriter
19 years experience Pediatric Neurology
Lamictal rash: Yes rash with Lamictal is serious and must be seen and if only taking 25 mg for a week can stop it, but needs to see her doctor for different treatmen ... Read More
A 24-year-old female asked:
Dr. Aylwin david Nathaniel
Specializes in General Practice
Evaluation: The Doctor who prescribed the meds would have taken all of that into account. The best person to discuss these issues is the Dr who prescribed the med ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month